# SDR AALA202410280453

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11127
- Aircraft time: 7,970 hours, 2,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED AFT GALLEY FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY PACK AS REQUIRED.
